# SDR UPS03441329

- Difficulty date: September 7, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Chipped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - BS 340 STR 13R FRAME FLOOR SUPPORT ANGLE CHIPPED.     CHIPPED AREA TRIMMED OFF AND REPROTECTED AS PER SRM 51-10-01 AND 51-10-02, HFEC INSPECTED NO CRACK FOUND INSPECTION CARRIED OUT IAW EO B747-5320-17558-B AND UPS-HKG-03-00217H, RESULT - N - CRACK REVEALED, CRES STRAPS INSTALLED IAW EO 747-5320-17558-B IAW RS R-53-15-35074 AND UPS EO B747-5320-17558-C.
